# SDR CA040813002

- Difficulty date: July 31, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE 11348 HAD A COMMANDED IFSD AT 33,000 FT WHEN LEFT ENGINE SURGE IN FLT. ENGINE WAS SHUT DOWN AS IT CONTINUE TO SURGE. BOROSCOPE REVEALED SEVERE HPC DAM AGE FROM STAGE 2 TO STAGE 10, WITH BLADES HEAVILY DAMAGED AND MISSING. ENGINE ENROUTE FOR RRC, FURTHER REPORT WILL BE SUBMITTED UPON ENGINE DISASSEMBLY.
